# SDR A6WA200840016

- Difficulty date: January 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

REF 183967/2 DUE TO RECENT FLAP HISTORY AND CRJ AMM TEMP REVISION 05-035, AIRCRAFT REQUIRES FURTHER FLAP TROUBLESHOOTING AND RECTIFICATION CW CRJ AMM TR 05-035.  REMOVED AND REPLACED LT BPSU, OPS TEST GOOD IAW AMM 27-51-10.  (K)
